Periodic Feedback Stabilization for Linear Periodic Evolution Equations

  • Gengsheng Wang
  • Yashan Xu

Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Table of contents

  1. Front Matter
    Pages i-xii
  2. Gengsheng Wang, Yashan Xu
    Pages 95-117
  3. Back Matter
    Pages 119-127

About this book


This book introduces a number of recent advances regarding periodic feedback stabilization for linear and time periodic evolution equations. First, it presents selected connections between linear quadratic optimal control theory and feedback stabilization theory for linear periodic evolution equations. Secondly, it identifies several criteria for the periodic feedback stabilization from the perspective of geometry, algebra and analyses respectively. Next, it describes several ways to design periodic feedback laws. Lastly, the book introduces readers to key methods for designing the control machines. Given its coverage and scope, it offers a helpful guide for graduate students and researchers in the areas of control theory and applied mathematics.


Periodic evolution equations Periodic feedback stabilization Linear quadratic optimal control Attainable subspaces Simple control machines

Authors and affiliations

  • Gengsheng Wang
    • 1
  • Yashan Xu
    • 2
  1. 1.School of Mathematics and StatisticsWuhan University School of Mathematics and StatisticsWuhanChina
  2. 2.School of Mathematical SciencesFudan University ShanghaiChina

Bibliographic information

Industry Sectors
Finance, Business & Banking